# SDR DHL2000364006

- Difficulty date: December 21, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 3410 · Flight Environment Data
- Part: Panel
- Part number: 7890860
- Part serial: 0111592
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INSTUMENT PLATFORM INOP.  R&R NR 1 INSTRUMENT PLATFORM PER M/M 34-25-34,CHKS OK.
